INSERTION-OF-FACTORS-PROPERTY ON SKEW POLYNOMIAL RINGS

DOI QR코드

DOI QR Code

BASER, MUHITTIN;HICYILMAZ, BEGUM;KAYNARCA, FATMA;KWAK, TAI KEUN;LEE, YANG

  • 투고 : 2014.10.16
  • 발행 : 2015.11.01

초록

In this paper, we investigate the insertion-of-factors-property (simply, IFP) on skew polynomial rings, introducing the concept of strongly ${\sigma}-IFP$ for a ring endomorphism ${\sigma}$. A ring R is said to have strongly ${\sigma}-IFP$ if the skew polynomial ring R[x;${\sigma}$] has IFP. We examine some characterizations and extensions of strongly ${\sigma}-IFP$ rings in relation with several ring theoretic properties which have important roles in ring theory. We also extend many of related basic results to the wider classes, and so several known results follow as consequences of our results.

키워드

strongly ${\sigma}-IFP$ ring;(strongly) IFP ring;${\sigma}$-rigid ring;skew poly-nomial ring;Dorroh extension;matrix ring

참고문헌

  1. M. Baser, A. Harmanci, and T. K. Kwak, Generalized semicommutative rings and their extensions, Bull. Korean Math. Soc. 45 (2008), no. 2, 285-297. https://doi.org/10.4134/BKMS.2008.45.2.285
  2. M. Baser, T. K. Kwak, and Y. Lee, The McCoy condition on skew polynomial rings, Comm. Algebra 37 (2009), no. 11, 4026-4037. https://doi.org/10.1080/00927870802545661
  3. H. E. Bell, Near-rings in which each element is a power of itself, Bull. Austral. Math. Soc. 2 (1970), 363-368. https://doi.org/10.1017/S0004972700042052
  4. P. M. Cohn, Reversible rings, Bull. London Math. Soc. 31 (1999), no. 6, 641-648. https://doi.org/10.1112/S0024609399006116
  5. J. L. Dorroh, Concerning adjunctins to algebras, Bull. Amer. Math. Soc. 38 (1932), 85-88. https://doi.org/10.1090/S0002-9904-1932-05333-2
  6. K. R. Goodearl and R. B. Warfield, Jr., An Introduction to Noncommutative Noetherian Rings, Cambridge University Press, 1989.
  7. Y. Hirano, On the uniqueness of rings of coefficients in skew polynomial rings, Publ. Math. Debrecen 54 (1999), no. 3-4, 489-495.
  8. C. Y. Hong, N. K. Kim, and T. K. Kwak, Ore extensions of Baer and p.p.-rings, J. Pure Appl. Algebra. 151 (2000), no. 3, 215-226. https://doi.org/10.1016/S0022-4049(99)00020-1
  9. C. Y. Hong, N. K. Kim, and T. K. Kwak, On skew Armendariz rings, Comm. Algebra 31 (2003), no. 1, 103-122. https://doi.org/10.1081/AGB-120016752
  10. C. Y. Hong, N. K. Kim, and Y. Lee, Skew polynomial rings over semiprime rings, J. Korean Math. Soc. 47 (2010), no. 5, 879-897. https://doi.org/10.4134/JKMS.2010.47.5.879
  11. C. Y. Hong, N. K. Kim, and Y. Lee, Extensions of McCoy's theorem, Glasgow Math. J. 52 (2010), no. 1, 155-159. https://doi.org/10.1017/S0017089509990243
  12. C. Y. Hong, T. K. Kwak, and S. T. Rizvi, Extensions of generalized Armendariz rings, Algebra Colloq. 13 (2006), no. 2, 253-266. https://doi.org/10.1142/S100538670600023X
  13. C. Huh, Y. Lee, and A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra 30 (2002), no. 2, 751-761. https://doi.org/10.1081/AGB-120013179
  14. D. A. Jordan, Bijective extensions of injective rings endomorphism, J. London Math. Soc. 25 (1982), no. 3, 435-448.
  15. F. Kaynarca, T. K. Kwak, and Y. Lee, Reversibility of skew polynomial rings (submitted).
  16. N. K. Kim, T. K. Kwak, and Y. Lee, Insertion-of-factors-property skewed by ring en- domorphisms, Taiwanese J. Math. 18 (2014), no. 3, 849-869. https://doi.org/10.11650/tjm.18.2014.3325
  17. N. K. Kim and Y. Lee, Extensions of reversible rings, J. Pure Appl. Algebra 185 (2003), no. 1-3, 207-223. https://doi.org/10.1016/S0022-4049(03)00109-9
  18. J. Krempa, Some examples of reduced rings, Algebra Colloq. 3 (1996), no. 4, 289-300.
  19. T. K. Kwak, Y. Lee, and S. J. Yun, The Armendariz property on ideals, J. Algebra 354 (2012), 121-135. https://doi.org/10.1016/j.jalgebra.2011.12.019
  20. J. Lambek, Lectures on Rings and Modules, Blaisdell Publishing Company, Waltham, 1966.
  21. N. H. McCoy, Remarks on divisors of zero, Amer. Math. Monthly 49 (1942), 286-295. https://doi.org/10.2307/2303094
  22. L. Motais de Narbonne, Anneaux semi-commutatifs et unis riels anneaux dont les id aux principaux sont idempotents, Proceedings of the 106th National Congress of Learned Societies (Perpignan, 1981), 71-73, Bib. Nat., Paris, 1982.
  23. A. R. Nasr-Isfahani and A. Moussavi, Skew Laurent polynomial extensions of Baer and p.p.-rings, Bull. Korean Math. Soc. 46 (2009), no. 6, 1041-1050.
  24. P. P. Nielsen, Semi-commutativity and the McCoy condition, J. Algebra 298 (2006), 134-141. https://doi.org/10.1016/j.jalgebra.2005.10.008
  25. M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 1, 14-17. https://doi.org/10.3792/pjaa.73.14
  26. G. Shin, Prime ideals and sheaf representation of a pseudo symmetric ring, Trans. Amer. Math. Soc. 184 (1973), 43-60. https://doi.org/10.1090/S0002-9947-1973-0338058-9